# SDR AU000310

- Difficulty date: February 11, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R3A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Part number: 230384602
- Condition: Worn
- Location: Egt/Tit Indicato
- Component: Egt/Tit Indicator, Lyc, ALF502R3A
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE TGT HARNESS CHAFING AT PYLON TERMINAL BLOCK B2.
